Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 219, NWS Atlanta, GA

April 28, 2011Oglethorpe County, Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 28, 2011, 1:48 AM EDT for Oglethorpe County, Taliaferro County, Wilkes County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 1:48 AM EDT (05:48 UTC)
Expired
Apr 28, 2011, 2:45 AM EDT
In force
57 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Oglethorpe County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:52 PM EDTTornado Watch PDSSPC9 hr
Apr 28, 12:56 AM EDTTornado WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
1.6
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS52 KFFC 280548
SVRFFC
GAC221-265-317-280645-
/O.NEW.KFFC.SV.W.0219.110428T0548Z-110428T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
  OGLETHORPE COUNTY IN NORTHEAST GEORGIA

* UNTIL 245 AM EDT

* AT 145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST
  OF MAXEYS...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARNOLDSVILLE...CRAWFORD...LEXINGTON...RAYLE AND TIGNALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3383 8258 3373 8295 3369 8300 3371 8304
      3371 8314 3375 8325 3376 8328 3381 8330
      3388 8326 3399 8307 3402 8293 3398 8279
      3399 8265 3388 8261 3387 8256
TIME...MOT...LOC 0548Z 248DEG 41KT 3374 8326

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 10:06 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 27, 10:06 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT WED APR 27 2011

.UPDATE...

SENDING AN UPDATE MAINLY TO REFRESH WORDING...HAVE MADE SOME MINOR
ADJUSTMENTS TO POPS AND WX GRIDS. EXPECT SEVERE THREAT TO CONTINUE
THROUGH THE OVERNIGHT HOURS WITH SBCAPES AT OR ABOVE 2000 J/KG FOR
A LARGE PORTION OF WEST GEORGIA...EXTENDING UP TO THE METRO
AREA...WITH AT LEAST 500 SBCAPES EVERYWHERE. 0-1KM HELICITY
300-500 M2/S2 ALONG AND AHEAD OF THE FRONT...WHICH STRETCHES FROM
EAST CENTRAL TENNESSEE INTO NORTHERN ALABAMA AT AFD TIME. SPC HAS
EXPANDED THE HIGH RISK TO INCLUDE PORTIONS OF METRO ATLANTA.
OVERALL LOOKS LIKE A PRETTY LONG NIGHT AHEAD OF US STILL TEMPS NOT
FALLING AS QUICKLY AS FORECAST WITH THE FRONT STILL HANGING
BACK...SO HAVE UPDATED HOURLY TRENDS. NO MAJOR CHANGES TO MIN
TEMPS AT THIS TIME. UPDATE WILL BE OUT SHORTLY.

TDP

&&

.PREV DISCUSSION... /ISSUED 730 PM EDT WED APR 27 2011/

PREV DISCUSSION... /ISSUED 505 PM EDT WED APR 27 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
THE STRONG SOUTHERLY FLOW CONTINUES TO BRING A VERY WARM AND MOIST
AIR MASS INTO THE AREA...HELPING TO CREATE A VERY UNSTABLE AIR MASS.
THIS ENVIRONMENT HAS THE POTENTIAL OF PRODUCING STRONG TO SEVERE
THUNDERSTORMS...DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES OUT
AHEAD OF THE APPROACHING COLD FRONT. THIS WILL CONTINUE INTO THE
EVENING FOR MUCH OF THE AREA...SPREADING SOUTH AND EAST DURING THE
OVERNIGHT HOURS INTO THURSDAY MORNING WHEN THE ASSOCIATED COLD FRONT
IS EXPECTED TO NEAR THE GEORGIA COAST. A LARGE AREA OF HIGH PRESSURE
MOVING ACROSS THE SOUTHERN PLAINS WILL USHER IN A DRIER AIR MASS
DURING THE DAY THURSDAY. THE DRY CONDITIONS WILL CONTINUE THROUGH
FRIDAY.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE HIGH WILL PROGRESS THROUGH THE TENNESSEE VALLEY TO THE MID
ATLANTIC REGION SATURDAY WHILE KEEPING THE DRIER AIR OVER THE
AREA. A STORM SYSTEM OVER THE GREAT LAKES AND EASTERN CANADA WILL
PUSH TO THE NORTHEAST AND THE TRAILING COLD FRONT WILL STRETCH TO
THE MID MISSISSIPPI RIVER VALLEY SUNDAY NIGHT. THE FRONT WILL
APPROACH NORTHERN GEORGIA MONDAY POSING THE NEXT THREAT OF MORE
SHOWERS INTO TUESDAY NIGHT. FAIR WEATHER TO BECOME DOMINATE
WEDNESDAY AS HIGH PRESSURE RETURNS...BRINGING IN A DRIER AIR MASS.

FIRE WEATHER...
WILL CONTINUE WITH FIRE DANGER STATEMENT ACROSS CENTRAL
GA...ALTHOUGH WINDS ACROSS SC/SE/EC SECTIONS MARGINAL. FUELS REMAIN
DRY IN THIS AREA AS THERE HAS BEEN LITTLE WIDESPREAD RAIN IN RECENT
WEEKS.

37

AVIATION...
00Z UPDATE...
SUPERCELLS TO THE WEST WILL MOVE INTO THE ATL CSG AREA BY 04Z AND
INTO MCN/AHN AREA BETWEEN 05Z AND 06Z. WILL ADD WIND GUSTS TO
40KTS WITH THE TSRA IN ATL/CSG WITH SLIGHTLY WEAKER WINDS IN
AHN/MCN. THE COLD FRONT WILL SWEEP ACROSS THE CWA AND THIS WILL
BRING THE CONVECTION TO AN END. WINDS WILL REMAIN GUSTY OUT OF THE
SOUTH SOUTHWEST AHEAD OF THE FRONT...SHIFTING TO THE WEST
NORTHWEST BEHIND THE FRONT. SPEEDS WILL DIMINISH AFTER FROPA...BUT
INCREASE TO 15G25KT BY 17Z THU. CIGS WILL BECOME MVFR/IFR
TONIGHT...MAINLY WITH THE TSRA AND INCREASE TO VFR BY LATE
THURSDAY MORNING.

//ATL CONFIDENCE...
00Z UPDATE...
MEDUIM TO HIGH ON ALL ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  75  47  79 /  90  20  10   5
ATLANTA         58  72  50  76 /  90  10   5   5
BLAIRSVILLE     55  70  44  73 / 100  10  10   5
CARTERSVILLE    58  70  43  77 / 100  10   5   5
COLUMBUS        65  75  50  80 /  90  20   5   5
GAINESVILLE     59  73  50  77 / 100  10  10   5
MACON           67  79  46  81 /  90  20  10   5
ROME            55  72  45  78 / 100  10   5   5
PEACHTREE CITY  61  71  42  78 /  90  10   5   5
VIDALIA         70  82  55  79 /  50  30  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
TALBOT...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WEBSTER...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Apr 27, 6:28 AM EDT, 19 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT WED APR 27 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
628 AM EDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SEVERE THUNDERSTORMS AND TORNADOES LIKELY THIS AFTERNOON
AND TONIGHT FOR MUCH OF NORTH GEORGIA. A FEW SEVERE THUNDERSTORMS
AND ISOLATED TORNADOES POSSIBLE FOR CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG STORM SYSTEM WILL BE MOVING INTO THE MID MISSISSIPPI
VALLEY THIS AFTERNOON WITH A COLD FRONT TRAILING ALONG THE
MISSISSIPPI RIVER. THIS STORM SYSTEM WILL MOVE EASTWARD THIS
AFTERNOON AND EVENING...MOVING ACROSS GEORGIA OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...AND
WIDESPREAD DAMAGING WINDS FOR MUCH OF NORTH GEORGIA...ESPECIALLY
FAR NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. A FEW TORNADOES
AND SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ACROSS CENTRAL GEORGIA
THIS EVENING AND AFTER MIDNIGHT.

.DISCUSSION...
A VERY WARM AND MOIST AIR MASS WILL BE IN PLACE ACROSS GEORGIA
TODAY AHEAD OF THE COLD FRONT WHICH WILL BE MOVING EASTWARD FROM
THE MISSISSIPPI VALLEY. THE ATMOSPHERE WILL BE VERY UNSTABLE TODAY
AND WIND FIELDS ALOFT WILL BE HIGHLY SHEARED. A LOW LEVEL JET OF
60KT OR MORE IS EXPECTED TO MOVE ACROSS GEORGIA THIS AFTERNOON AND
EVENING. THIS WILL SUPPORT NUMEROUS SEVERE THUNDERSTORMS AND
TORNADOES OVER MUCH OF NORTH GEORGIA THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MONDAY NIGHT...AND
TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY FOR THIS
AFTERNOON AND TONIGHT ACROSS NORTH GEORGIA.

In the hours before

Local storm report, Apr 28, 12:15 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND DMG     CORINTH                 33.23N 84.95W
04/27/2011                   HEARD              GA   COUNTY OFFICIAL

            HEARD COUNTY 911 RELAYED REPORTS OF OVER A DOZEN DOWNED
            TREES IN THE CORINTH AREA. ONE TREE WAS DOWNED ONTO A
            HOUSE.

&&

RGARCIA
Local storm report, Apr 28, 12:29 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND DMG     3 NE HAMILTON           32.80N 84.84W
04/27/2011                   HARRIS             GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORTS OF A DOWNED OAK TREE
            DESTROYING A HOME ON G STREET IN HAMILTON.

1155 PM     TSTM WND DMG     4 NE HAMILTON           32.80N 84.82W
04/27/2011                   HARRIS             GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORTS OF A CAR AND A HOUSE
            FLIPPED ON GA HWY 354 EAST OF HAMILTON.

1207 AM     TSTM WND DMG     2 S WARM SPRINGS        32.86N 84.68W
04/28/2011                   MERIWETHER         GA   AMATEUR RADIO

            AMATEUR RADIO RELAYED REPORTS OF SEVERAL DOWNED TREES
            SOUTH OF WARM SPRINGS.

&&

RGARCIA
Local storm report, Apr 28, 12:39 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     TSTM WND DMG     3 WNW DAWSONVILLE       34.44N 84.17W
04/27/2011                   DAWSON             GA   AMATEUR RADIO

            AMATEUR RADIO RELAYED REPORTS FROM DAWSON COUNTY
            EMERGENCY MANAGEMENT OF SEVERAL DOWNED TREES IN CENTRAL
            DAWSON COUNTY.

&&

RGARCIA
Local storm report, Apr 28, 1:01 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     5 E SUCHES              34.69N 83.94W
04/27/2011                   LUMPKIN            GA   COUNTY OFFICIAL

            LUMPKIN COUNTY 911 REPORTED MANY DOWNED TREES AND
            POWERLINES NEAR DICKS CREEK.

&&

RGARCIA
Local storm report, Apr 28, 1:19 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TORNADO          1 WSW HIGH FALLS STATE  33.17N 84.04W
04/28/2011                   MONROE             GA   EMERGENCY MNGR

            MONROE COUNTY EMERGENCY MANAGEMENT REPORTED 3 TRACTOR
            TRAILERS BLOWN OFF I-75 NEAR EXIT 196. PEOPLE WERE
            TRAPPED IN THE VEHICLES. DAMAGE TO HOMES AND TREES IN THE
            WELDON ROAD AREA WAS ALSO REPORTED.

&&

RGARCIA
Local storm report, Apr 28, 1:28 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     TORNADO          1 WNW WARM SPRINGS      32.90N 84.69W
04/28/2011                   MERIWETHER         GA   EMERGENCY MNGR

            MERIWETHER COUNTY EMERGENCY MANAGEMENT REPORTS DAMAGE
            ALONG THE 4000 BLOCK OF ROOSEVELT RD AND 5000 BLOCK OF MT
            CARMEL RD. HUNDREDS OF TREES WERE DOWNED AND 5000
            CUSTOMERS WERE WITHOUT POWER.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:13 PM EDTTornado WarningFFCChattooga, Floyd, Polk62 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Murray43 min
Apr 27, 9:07 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Paulding, Pickens38 min
Apr 27, 9:18 PM EDTTornado WarningFFCDade22 min
Apr 27, 9:26 PM EDTTornado WarningFFCFloyd, Haralson, Polk49 min
Apr 27, 9:31 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Lumpkin and 1 more59 min
Apr 27, 9:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk49 min
Apr 27, 9:59 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union, White61 min
Apr 27, 10:04 PM EDTTornado WarningFFCBartow, Cherokee, Floyd, Polk41 min
Apr 27, 10:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker52 min
Apr 27, 10:09 PM EDTTornado WarningFFCHeard, Troup66 min
Apr 27, 10:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding21 min
Apr 27, 10:37 PM EDTTornado WarningFFCBartow, Cherokee, Dawson, Gilmer, Gordon, Pickens53 min
Apr 27, 10:43 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield47 min
Apr 27, 11:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup45 min
Apr 27, 11:01 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Apr 27, 11:05 PM EDTTornado WarningFFCHarris, Meriwether, Troup40 min
Apr 27, 11:08 PM EDTTornado WarningFFCCoweta, Fayette, Fulton, Heard34 min
Apr 27, 11:15 PM EDTTornado WarningFFCFannin, Lumpkin, Towns, Union60 min
Apr 27, 11:29 PM EDTTornado WarningFFCHarris, Meriwether, Talbot, Troup46 min
Apr 27, 11:35 PM EDTTornado WarningFFCCherokee, Dawson, Gilmer, Pickens40 min
Apr 27, 11:44 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding46 min
Apr 27, 11:52 PM EDTTornado WarningFFCHall, Lumpkin, White53 min
Apr 28, 12:02 AM EDTTornado WarningFFCCoweta, Fayette, Henry, Meriwether, Pike, Spalding43 min
Apr 28, 12:06 AM EDTTornado WarningFFCHarris, Meriwether, Pike, Talbot, Upson39 min
Apr 28, 12:38 AM EDTTornado WarningFFCHenry, Newton, Rockdale52 min
Apr 28, 12:41 AM EDTTornado WarningFFCButts, Lamar, Monroe, Pike, Upson49 min
Apr 28, 1:06 AM EDTTornado WarningFFCClarke, Greene, Morgan, Newton, Oconee, Walton39 min
Apr 28, 1:08 AM EDTTornado WarningFFCButts, Jasper, Monroe, Putnam52 min
Apr 28, 1:38 AM EDTTornado WarningFFCGreene, Morgan, Putnam, Taliaferro, Warren52 min
Apr 28, 2:03 AM EDTSevere Thunderstorm WarningFFCJasper, Jones, Lamar, Monroe, Putnam, Upson57 min
Apr 28, 2:28 AM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe47 min
Apr 28, 2:47 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jones, Putnam, Taliaferro, Warren43 min
Apr 28, 3:04 AM EDTTornado WarningFFCHancock, Warren41 min
Apr 28, 3:33 AM EDTSevere Thunderstorm WarningFFCHancock, Putnam57 min
Apr 28, 3:37 AM EDTTornado WarningFFCWarren38 min
Apr 28, 4:18 AM EDTTornado WarningFFCJones42 min
Apr 28, 4:24 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren51 min
Apr 28, 4:36 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Taliaferro, Warren, Wilkes4 hr
Apr 28, 4:59 AM EDTSevere Thunderstorm WarningFFCWarren, Washington, Wilkinson46 min
Apr 28, 5:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson49 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.